MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported one (1) erroneously elevated cyclosporine a (csa) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The erroneously elevated patient result was not reported to the physician.The same sample was manually diluted and reprocessed two times on the same dimension® exl¿ 200 integrated chemistry system.Lower results were obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated cyclosporine a (csa) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated cyclosporine a (csa) results obtained on one (1) patient sample on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (20-aug-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control (qc) recovered within the customer's acceptable ranges.No reagent nor instrument issues were identified.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00176 was filed on 01-july-2024.

Brand Name
DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19642732
Report Number2517506-2024-00176
Device Sequence Number7146346
Product Code MKW
UDI-Device Identifier00842768025136
UDI-Public00842768025136
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K023065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model NumberN/A
Device Catalogue Number10285193
Device Lot NumberED5072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale